# SDR SWAA2013013012110

- Difficulty date: January 10, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 360 3" ABOVE STR 16L PAX CABIN.  REPAIRED SHEAR TIE OF FRAME LOCATED BS 360 AND 3" ABOVE STR 16L PAX CABIN IAW B737-300 SRM 51-10-02 AND 51-40-02 ITEM 8 53-00-07 REPAIR 7.
